`a`
Advances in Mathematics of Communications (AMC)
 

Volume 5,Number 1,     February 2011

1

Point compression for Koblitz elliptic curves   Pages : 1 - 10

Philip N. J. Eagle,  Steven D. Galbraith and John B. Ong

 Abstract       References       Full Text      Related Articles

2

The dual construction for arcs in projective Hjelmslev spaces   Pages : 11 - 21

Thomas Honold and Ivan Landjev

 Abstract       References       Full Text      Related Articles

3

Construction of self-dual codes with an automorphism of order $p$   Pages : 23 - 36

Hyun Jin Kim,  Heisook Lee,  June Bok Lee and Yoonjin Lee

 Abstract       References       Full Text      Related Articles

4

The minimum order of complete caps in $PG(4,4)$   Pages : 37 - 40

Daniele Bartoli,  Alexander A. Davydov,  Stefano Marcugini and Fernanda Pambianco

 Abstract       References       Full Text      Related Articles

5

From skew-cyclic codes to asymmetric quantum codes   Pages : 41 - 57

Martianus Frederic Ezerman,  San Ling,  Patrick Solé and Olfa Yemen

 Abstract       References       Full Text      Related Articles

6

Infinite families of optimal splitting authentication codes secure against spoofing attacks of higher order   Pages : 59 - 68

Yeow Meng Chee,  Xiande Zhang and Hui Zhang

 Abstract       References       Full Text      Related Articles

7

The enumeration of Costas arrays of order 28 and its consequences   Pages : 69 - 86

Konstantinos Drakakis,  Francesco Iorio and Scott Rickard

 Abstract       References       Full Text      Related Articles

8

Cryptanalysis of a 2-party key establishment based on a semigroup action problem   Pages : 87 - 92

Rainer Steinwandt and Adriana Suárez Corona

 Abstract       References       Full Text      Related Articles

9

Codes from incidence matrices and line graphs of Paley graphs   Pages : 93 - 108

Dina Ghinelli and Jennifer D. Key

 Abstract       References       Full Text      Related Articles

10

Some remarks on the construction of class polynomials   Pages : 109 - 118

Elisavet Konstantinou and Aristides Kontogeorgis

 Abstract       References       Full Text      Related Articles

11

Linear nonbinary covering codes and saturating sets in projective spaces   Pages : 119 - 147

Alexander A. Davydov,  Massimo Giulietti,  Stefano Marcugini and Fernanda Pambianco

 Abstract       References       Full Text      Related Articles